International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Exploring Solutions to the Stochastic Fractional Zakharov-Kuznetsov Equation Influenced by Space-Time White Noise Using the Tanh-Coth Method

  • Abaker A. Hassaballa

    Abstract

    This study investigates the stochastic fractional Zakharov-Kuznetsov equation (SFZKE) influenced by space-time white noise, utilizing the conformable fractional derivative (CFD). The primary objective is to employ the Tanh-Coth method to derive soliton, wave, and periodic solutions for SFZKE under varying conditions of space-time white noise and fractional order. A broader spectrum of exact analytical solutions for the SFZKE has been achieved. Graphical representations are provided to highlight the physical properties of the obtained solutions. The Tanh-Coth method is demonstrated to be a reliable and effective approach for solving stochastic fractional partial differential equations.

    How to Cite

    A. A. Hassaballa, Exploring Solutions to the Stochastic Fractional Zakharov-Kuznetsov Equation Influenced by Space-Time White Noise Using the Tanh-Coth Method, Int. J. Anal. Appl. 23 (2025), 38. https://doi.org/10.28924/2291-8639-23-2025-38

    BibTeX
    @article{Hassaballa2025,
      author  = {Hassaballa, Abaker A.},
      title   = {Exploring Solutions to the Stochastic Fractional Zakharov-Kuznetsov Equation Influenced by Space-Time White Noise Using the Tanh-Coth Method},
      journal = {Int. J. Anal. Appl.},
      volume  = {23},
      year    = {2025},
      pages   = {38},
      doi     = {10.28924/2291-8639-23-2025-38}
    }

    References

    • [1] B. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer, Berlin, Heidelberg, 2003. https://doi.org/10.1007/978-3-642-14394-6.
    • [2] G. Da Prato, L. Tubaro, eds., Stochastic Partial Differential Equations and Applications, CRC Press, 2002. https://doi.org/10.1201/9780203910177.
    • [3] G. Da Prato, J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 2014. https://doi.org/10.1017/CBO9781107295513.
    • [4] L.J.S. Allen, An Introduction to Stochastic Processes with Applications to Biology, Chapman and Hall/CRC, 2003. https://doi.org/10.1201/b12537.
    • [5] P. Del Moral, S. Penev, Stochastic Processes: From Applications to Theory, Chapman and Hall/CRC, 2014. https://doi.org/10.1201/9781315381619.
    • [6] V.E. Zakharov, E.A. Kuznetsov, Three-Dimensional Solitons, Sov. Phys.-JETP, 39 (1974), 285-286.
    • [7] A. Yıldırım, Y. Gülkanat, Analytical Approach to Fractional Zakharov–Kuznetsov Equations by He’s Homotopy Perturbation Method, Commun. Theor. Phys. 53 (2010), 1005–1010. https://doi.org/10.1088/0253-6102/53/6/02.
    • [8] S. Sahoo, S. Saha Ray, Improved Fractional Sub-Equation Method for (3+1) -Dimensional Generalized Fractional KdV–Zakharov–Kuznetsov Equations, Comput. Math. Appl. 70 (2015), 158–166. https://doi.org/10.1016/j.camwa.2015.05.002.
    • [9] R. Yulita Molliq, M.S.M. Noorani, I. Hashim, R.R. Ahmad, Approximate Solutions of Fractional Zakharov–Kuznetsov Equations by VIM, J. Comput. Appl. Math. 233 (2009), 103–108. https://doi.org/10.1016/j.cam.2009.03.010.
    • [10] A. Korkmaz, Exact Solutions to (3+1) Conformable Time Fractional Jimbo–Miwa, Zakharov–Kuznetsov and Modified Zakharov–Kuznetsov Equations, Commun. Theor. Phys. 67 (2017), 479. https://doi.org/10.1088/0253-6102/67/5/479.
    • [11] H. Xie, Galerkin Spectral Method of Stochastic Partial Differential Equations Driven by Multivariate Poisson Measure, J. Math. 2024 (2024), 9945531. https://doi.org/10.1155/2024/9945531.
    • [12] W.W. Mohammed, R. Qahiti, H. Ahmad, J. Baili, F.E. Mansour, M. El-Morshedy, Exact Solutions for the System of Stochastic Equations for the Ion Sound and Langmuir Waves, Results Phys. 30 (2021), 104841. https://doi.org/10.1016/j.rinp.2021.104841.
    • [13] C. Roth, Difference Methods for Stochastic Partial Differential Equations, ZAMM-J. Appl. Math. Mech. 82 (2002), 821–830. https://doi.org/10.1002/1521-4001(200211)82:11/12<821::AID-ZAMM821>3.0.CO;2-L.
    • [14] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, Boston, 2006.
    • [15] I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, Academic Press, San Diego, 1998.
    • [16] R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A New Definition of Fractional Derivative, J. Comput. Appl. Math. 264 (2014), 65–70. https://doi.org/10.1016/j.cam.2014.01.002.
    • [17] T. Abdeljawad, On Conformable Fractional Calculus, J. Comput. Appl. Math. 279 (2015), 57–66. https://doi.org/10.1016/j.cam.2014.10.016.
    • [18] M.K. Deb, I.M. Babuška, J.T. Oden, Solution of Stochastic Partial Differential Equations Using Galerkin Finite Element Techniques, Comput. Methods Appl. Mech. Eng. 190 (2001), 6359–6372. https://doi.org/10.1016/S0045-7825(01)00237-7.
    • [19] K. Shi, Y. Wang, On a Stochastic Fractional Partial Differential Equation Driven by a Lévy Space-Time White Noise, J. Math. Anal. Appl. 364 (2010), 119–129. https://doi.org/10.1016/j.jmaa.2009.11.010.
    • [20] B.P. Moghaddam, A. Babaei, A. Dabiri, A. Galhano, Fractional Stochastic Partial Differential Equations: Numerical Advances and Practical Applications—A State of the Art Review, Symmetry 16 (2024), 563. https://doi.org/10.3390/sym16050563.
    • [21] H.A. Ghany, Exact Solutions for Stochastic Fractional Zakharov-Kuznetsov Equations, Chin. J. Phys. 51 (2013), 875-881. https://doi.org/10.6122/CJP.51.875.
    • [22] W.W. Mohammed, F.M. Al-Askar, C. Cesarano, M. El-Morshedy, Solitary Wave Solutions of the Fractional-Stochastic Quantum Zakharov–Kuznetsov Equation Arises in Quantum Magneto Plasma, Mathematics 11 (2023), 488. https://doi.org/10.3390/math11020488.
    • [23] N. Wiener, Differential‐Space, J. Math. Phys. 2 (1923), 131–174. https://doi.org/10.1002/sapm192321131.
    • [24] W. Malfliet, Solitary Wave Solutions of Nonlinear Wave Equations, Amer. J. Phys. 60 (1992), 650–654. https://doi.org/10.1119/1.17120.
    • [25] J. Manafian, M. Lakestani, A. Bekir, Comparison between the Generalized tanh–Coth and the (G′/G)-Expansion Methods for Solving NPDEs and NODEs, Pramana 87 (2016), 95. https://doi.org/10.1007/s12043-016-1292-9.
    • [26] R. Asokan, D.V. Vinodh, The tanh-coth Method for Soliton and Exact Solutions of the Sawada-Kotera Equation, Int. J. Pure Appl. Math. 117 (2017), 19-27.
    • [27] A.-M. Wazwaz, The tanh–coth and the sine–cosine Methods for Kinks, Solitons, and Periodic Solutions for the Pochhammer–Chree Equations, Appl. Math. Comput. 195 (2008), 24–33. https://doi.org/10.1016/j.amc.2007.04.066.
    • [28] M. Yaghobi Moghaddam, A. Asgari, H. Yazdani, Exact Travelling Wave Solutions for the Generalized Nonlinear Schrödinger (GNLS) Equation with a Source by Extended Tanh–Coth, Sine–Cosine and Exp-Function Methods, Appl. Math. Comput. 210 (2009), 422–435. https://doi.org/10.1016/j.amc.2009.01.002.
    • [29] K. Raslan, Z. F. Abu Shaeer, The tanh Methods for the Hirota Equations, Int. J. Comput. Appl. 107 (2014), 5–9. https://doi.org/10.5120/18793-0134.
    • [30] A.M. Wazwaz, The tanh Method for Traveling Wave Solutions of Nonlinear Equations, Appl. Math. Comput. 154 (2004), 713–723. https://doi.org/10.1016/S0096-3003(03)00745-8.